# SDR UIEA2017090501601

- Difficulty date: September 2, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,800 hours, 20,470 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE STARTING RIGHT ENGINE, NO SPAR LIGHT ILLUMINATED.  ENGINE STARTED, THEN SHUT DOWN .  MX REQUESTED A SECOND START ATTEMPT . ON SECOND START,  NO SPAR LIGHT ILLUMINATED , BUT  ENGINE VALVE  LIGHT DID ILLUMINATE WITH NO START.  PERFORMED AN OPS CHECK OF BOTH ENGINES . BOTH START NORMAL . CHECKED IAW AMM. 80-11-00.
